# SDR QXEA9600205

- Difficulty date: June 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N457US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11036
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR PROXIMITY LIGHTS ON AISLE SEATS 4, 5 AND 6 ARE INOP.  SPLICE REPAIRED AT SEAT 5AB, LIGHTS OPS CHECKED GOOD.
